On conditions on right hand sides of differential relations

Jiří Jarník; Jaroslav Kurzweil

Časopis pro pěstování matematiky (1977)

  • Volume: 102, Issue: 4, page 334-349
  • ISSN: 0528-2195

How to cite


Jarník, Jiří, and Kurzweil, Jaroslav. "On conditions on right hand sides of differential relations." Časopis pro pěstování matematiky 102.4 (1977): 334-349. <http://eudml.org/doc/19360>.

author = {Jarník, Jiří, Kurzweil, Jaroslav},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {4},
pages = {334-349},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {On conditions on right hand sides of differential relations},
url = {http://eudml.org/doc/19360},
volume = {102},
year = {1977},

AU - Jarník, Jiří
AU - Kurzweil, Jaroslav
TI - On conditions on right hand sides of differential relations
JO - Časopis pro pěstování matematiky
PY - 1977
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 102
IS - 4
SP - 334
EP - 349
LA - eng
UR - http://eudml.org/doc/19360
ER -


  1. J. L. Davy, Properties of the solution set of a generalized differential equation, Bull. Austral. Math. Soc. 6 (1972), No. 3, pp. 372-398. (1972) Zbl0239.49022MR0303023
  2. G. Scorza-Dragoni, Una applicazione della quasicontinuit& semiregolare delle funzioni misurabili rispetto ad una e continue rispetto ad un'altra variabile, Atti Ace. Naz. Lincei X (1952), 1, pp. 55-61. (1952) Zbl0047.08303MR0047123
  3. J. Jarnik, J. Kurzweil, Extension of a theorem by Scorza-Dragoni to differential relations and functional differential relations, To appear in Comment. Math. (special issue to the honour of Wl. Orlicz). Zbl0383.34010MR0504159
  4. E. Čech, Point Sets, Academia, Prague 1969. (1969) MR0256344

Citations in EuDML Documents

  1. Pavel Krbec, On nonparasit generalized solutions of differential relations
  2. Pavel Krbec, Jaroslav Kurzweil, Kneser's theorem for multivalued differential delay equations
  3. Jiří Jarník, Multivalued mappings and Filippov's operation
  4. Jiří Jarník, Constructing the minimal differential relation with prescribed solutions
  5. Diego Averna, Regularization of closed-valued multifunctions in a non-metric setting
  6. Józef Myjak, A remark on Scorza-Dragoni theorem for differential inclusions
  7. Nikolaos S. Papageorgiou, Properties of the solution of evolution inclusions driven by time dependent subdifferentials
  8. Andrzej Leśniewski, Tadeusz Rzeżuchowski, Semipermeable surfaces for non-smooth differential inclusions
  9. Lech Górniewicz, Topological structure of solution sets: current results
  10. Jiří Jarník, Štefan Schwabik, Milan Tvrdý, Ivo Vrkoč, Eighty years of Jaroslav Kurzweil

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.